Skip to Main content Skip to Navigation
Journal articles

Moyennes effectives de fonctions multiplicatives complexes

Abstract : We establish effective mean-value estimates for a wide class of multiplicative arithmetic functions, thereby providing (essentially optimal) quantitative versions of Wirsing's classical estimates and extending those of Halász. Several applications are derived, including: estimates for the difference of mean-values of so-called pretentious functions, local laws for the distribution of prime factors in an arbitrary set, and weighted distribution of additive functions.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01300328
Contributor : Gérald Tenenbaum Connect in order to contact the contributor
Submitted on : Wednesday, November 24, 2021 - 12:42:52 AM
Last modification on : Wednesday, January 5, 2022 - 2:19:51 PM

File

Wirsing-Halasz.pdf
Files produced by the author(s)

Identifiers

Citation

Gérald Tenenbaum. Moyennes effectives de fonctions multiplicatives complexes. Ramanujan Journal, Springer Verlag, 2017, 44 (3), pp.641-701. ⟨10.1007/s11139-017-9949-7⟩. ⟨hal-01300328v19⟩

Share

Metrics

Les métriques sont temporairement indisponibles